| Model Number |
459888 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high thresholds and capture could not be confirmed.It was noted that the patient experienced chest pain and shortness of breath.The lv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1qq crtd implanted: (b)(6) 2022; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.